| Catalog Number |
42530007501 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Periprosthetic fracture (4902)
| Date of Event |
11/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42502207001 - femur trabecular metal cruciate retaining (cr) narrow porous - 67029734 42512100811 - articular surface medial congruent (mc) left 11 mm height use with tibia sizes e-f/cr femur sizes 8-11 - 67172271.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial left knee surgery.Approximately 2 months post-op, the patient was experiencing pain and was revised due to a pathological lateral tibial plateau fracture.The tibial component and poly were revised.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The event cannot be confirmed.Visual examination of the provided photograph identified an explanted tibial component covered in bio debris.No part or lot information was identifiable from the single photo provided.No devices were returned therefore no further evaluations can be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.